MAUDE Adverse Event Report: BIOTRONIK AG, BUELACH, SWITZERLAND ORSIRO (US) 2.75/40; CORONARY DRUG-ELUTING STENT

BIOTRONIK AG, BUELACH, SWITZERLAND ORSIRO (US) 2.75/40; CORONARY DRUG-ELUTING STENT
Model Number 404674
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Cardiac Arrest (1762)
Date of Event 03/31/2022
Type of Reportable Event Death
Additional Manufacturer Narrative
Combination product: yes.
 
Event or Problem Description
The patient was admitted for non-st-elevation myocardial infraction with severe multi-vessel coronary artery disease.An orsiro drug-eluting stent system was selected for treatment.During the procedure, while the provider was attempting to advance the orsiro across the proximal portion of the lesion, the stent was not able to be advanced any further.Stent was withdrawn.Stent became stripped off the balloon.Several smaller balloons were then used to go back into the stent to try to deploy it, and it did finally deploy.At this time the patients condition deteriorated.Code arrest and expired.This event was reported by hospital under medwatch ref.(b)(4).

Brand Name
ORSIRO (US) 2.75/40
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BIOTRONIK AG, BUELACH, SWITZERLAND
ackerstrasse 6
buelach CH-81 80
CH  CH-8180
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key14207940
Report Number1028232-2022-02113
Device Sequence Number1804592
Product Code NIQ
UDI-Device Identifier07640130439436
UDI-Public07640130439436
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
P170030
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/12/2023
Device Model Number404674
Device Catalogue NumberSEE MODEL NO.
Device Lot Number02214585
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2022
Supplement Date Received by Manufacturer05/19/2022
Initial Report FDA Received Date04/26/2022
Supplement Report FDA Received Date05/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/12/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexMale